Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 217656, 7 pages
http://dx.doi.org/10.1155/2013/217656
Research Article

On Multiple Convolutions and Time Scales

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK

Received 23 September 2013; Accepted 7 November 2013

Academic Editor: Suares Clovis Oukouomi Noutchie

Copyright © 2013 Hassan Eltayeb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan Eltayeb, Adem Kılıçman, and Brian Fisher, “On Multiple Convolutions and Time Scales,” Mathematical Problems in Engineering, vol. 2013, Article ID 217656, 7 pages, 2013. https://doi.org/10.1155/2013/217656.